# SDR BAQA084834

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 6,600 hours
- System (JASC): 3110 · Instrument Panel
- Part: Structure
- Condition: Broken
- Location: Instrument Panel
- Part time: 6,600 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTRUMENT PANEL HARDWARE BROKEN.  NR 2 DIM OUT INOP.  REPLACED WITH SERVICEABLE UNIT.
